# SDR UPS97224286

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 8010 · Engine Cranking
- Part: Bracket
- Part number: 69223208
- Condition: Cracked
- Location: Bs 1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C PULLEY BRACKET FOR NR 2 ENG START CABLES BS 1260 CRACKED.  PULLEY BRACKET REPLACED IAW MM 20-80-01.
